# SDR SWAA970835

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED A' SYSTEM HYD PRESSURE LOSS.  ALSO, HAD NOSE LANDING GEAR RED LIGHT ILLUMINATED WITH GEAR HANDLE IN OFF.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED A-SYSTEM MODULE CHECK VALVE AND RETRACTTION TESTED GEAR PER BOEING M/M.
